SOME EXISTENCE THEOREMS FOR FUNCTIONAL EQUATIONS AND SYSTEM OF FUNCTIONAL EQUATIONS ARISING IN DYNAMIC PROGRAMMING

Kang, Shin Min, Ume, Jeong Sheok, Liu, Zeqing . Taiwanese Journal of Mathematics 2010. 14 (4) :1517-1536

Locate this article in:

Bibtex

@article{CIS-483215,
  Author = {Kang, Shin Min and Ume, Jeong Sheok and Liu, Zeqing},
  Title = {SOME EXISTENCE THEOREMS FOR FUNCTIONAL EQUATIONS AND SYSTEM OF FUNCTIONAL EQUATIONS ARISING IN DYNAMIC PROGRAMMING},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {14},
  Number = {4},
  Year = {2010},
  Pages = {1517--1536},
  Keywords = {}
}

Similar articles